Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 35, NWS Morristown, TN

April 28, 2014Bledsoe County, Marion County, Sequatchie County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 28, 2014, 8:25 PM CDT for Bledsoe County, Marion County, Sequatchie County, Tennessee. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 8:25 PM CDT (01:25 UTC)
Expired
Apr 28, 2014, 9:00 PM CDT
In force
35 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 8:45 PM CDTTSTM WND DMG3 S Dunlap, TNONE LARGE TREE DOWN ACROSS EAST VALLEY ROAD.
Apr 28, 8:48 PM CDTTSTM WND DMG8 Nnw Dunlap, TNONE TREE DOWN ON MCCARVER LOOP ROAD AND ONE DOWN ON STOKER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 5:37 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
2.7
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WUUS54 KMRX 290125
SVRMRX
TNC007-115-153-290200-
/O.NEW.KMRX.SV.W.0035.140429T0125Z-140429T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
825 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MARION COUNTY IN EASTERN TENNESSEE...
  WESTERN BLEDSOE COUNTY IN EASTERN TENNESSEE...
  SEQUATCHIE COUNTY IN EASTERN TENNESSEE...

* UNTIL 900 PM CDT

* AT 825 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR GRUETLI-LAAGER...OR 11 MILES
  WEST OF DUNLAP...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUNLAP...PALIO...BRAYTON...OLD CUMBERLAND...CAGLE...GRIFFITH CREEK
  AND FALL CREEK FALLS S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR EAST TENNESSEE AND SOUTHWESTERN NORTH CAROLINA.

LAT...LON 3531 8557 3536 8550 3540 8549 3543 8554
      3549 8554 3553 8560 3555 8546 3568 8530
      3545 8514 3544 8518 3538 8521 3523 8563
      3530 8567
TIME...MOT...LOC 0125Z 237DEG 49KT 3531 8558 

$$

DGS
1 follow-up statement
158 
WWUS54 KMRX 290141
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
841 PM CDT MON APR 28 2014

TNC115-290150-
/O.CAN.KMRX.SV.W.0035.000000T0000Z-140429T0200Z/
MARION TN-

841 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARION COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3553 8560 3555 8546 3557 8542 3568 8530
      3545 8514 3544 8518 3538 8521 3528 8550
      3536 8550 3541 8549 3543 8554 3549 8554
TIME...MOT...LOC 0140Z 237DEG 49KT 3543 8536 

$$

TNC007-153-290200-
/O.CON.KMRX.SV.W.0035.000000T0000Z-140429T0200Z/
BLEDSOE TN-SEQUATCHIE TN-
841 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN BLEDSOE AND SEQUATCHIE COUNTIES...

AT 840 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DUNLAP...MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
DUNLAP...PALIO...BRAYTON...OLD CUMBERLAND...CAGLE AND FALL CREEK
FALLS S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT TUESDAY MORNING
FOR EAST TENNESSEE AND SOUTHWESTERN NORTH CAROLINA.

LAT...LON 3553 8560 3555 8546 3557 8542 3568 8530
      3545 8514 3544 8518 3538 8521 3528 8550
      3536 8550 3541 8549 3543 8554 3549 8554
TIME...MOT...LOC 0140Z 237DEG 49KT 3543 8536 

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:50 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 28, 6:50 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
750 PM EDT MON APR 28 2014

.AVIATION...AHEAD OF AN APPROACHING COLD FRONT...THE AIR MASS OVER
THE TAF SITES HAS DESTABILIZED WITH SIGNIFICANT LOW LEVEL MOISTURE.
THIS HAS ALLOWED SCATTERED THUNDERSTORMS TO DEVELOP AND MOVE INTO
THE SOUTHERN APPALACHIAN REGION.  MULTIPLE LINES OF CONVECTION ARE
EXPECTED THROUGH THE TAF PERIOD...SOME OF WHICH WILL LIKELY EFFECT
TAF SITES.  ADDITIONALLY...SOME OF THESE STORMS MAY BECOME STRONG TO
SEVERE CREATING STRONG AND GUSTY WINDS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     CHEROKEE-CLAY.

TN...FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
     ANDERSON-BLEDSOE-BLOUNT SMOKY MOUNTAINS-BRADLEY-COCKE SMOKY
     MOUNTAINS-EAST POLK-HAMILTON-JEFFERSON-KNOX-LOUDON-MARION-
     MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST COCKE-
     NORTHWEST MONROE-RHEA-ROANE-SEQUATCHIE-SEVIER SMOKY
     MOUNTAINS-SOUTHEAST MONROE-WEST POLK.

VA...NONE.
&&

MJB
Hazardous weather outlook, Apr 28, 2:45 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
345 PM EDT MON APR 28 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-291945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
345 PM EDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
AND OVERNIGHT...WITH LOCALLY HEAVY RAINS...DAMAGING WINDS AND LARGE
HAIL BEING THE MAIN THREATS. HOWEVER...ISOLATED TORNADOES COULD
ALSO OCCUR ESPECIALLY ACROSS THE CUMBERLAND PLATEAU AND SOUTHEAST
TENNESSEE.

IN ADDITION...STRONG AND GUSTY WINDS CAN BE EXPECTED TONIGHT ACROSS
THE EAST TENNESSEE MOUNTAINS AS WELL AS THE MOUNTAINS OF EXTREME
SOUTHWEST NORTH CAROLINA...MAINLY OVER THE HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A SLOW MOVING LOW PRESSURE SYSTEM WILL AFFECT THE REGION THROUGH
WEDNESDAY. THERE WILL BE A POSSIBILITY OF SEVERE THUNDERSTORMS
AGAIN TUESDAY AFTERNOON OR TUESDAY NIGHT.

PERIODS OF HEAVY RAINFALL MAY LINGER INTO WEDNESDAY...AND COULD
EXTEND THE THREAT OF FLOODING OR FLASH FLOODING.

THERE IS A GOOD DEAL OF UNCERTAINTY HOW THIS SYSTEM WILL
DEVELOP...SO PLEASE STAY TUNED TO THE LATEST WEATHER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT INTO WEDNESDAY
FOR REPORTS OF FLOODING OR DAMAGE FROM THE SEVERE STORMS.

In the hours before

Local storm report, Apr 28, 4:04 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
504 PM EDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     4 NW ONEIDA             36.54N 84.57W
04/28/2014                   SCOTT              TN   TRAINED SPOTTER

            LARGE TREE DOWN.

&&

EHOLWEG
Local storm report, Apr 28, 4:12 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     ERWIN                   36.14N 82.41W
04/28/2014                   UNICOI             TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&
Local storm report, Apr 28, 4:17 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 PM EDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
04/28/2014                   SCOTT              TN   911 CALL CENTER

            FEW TREES DOWN.

0130 PM     TSTM WND DMG     4 NW ONEIDA             36.54N 84.57W
04/28/2014                   SCOTT              TN   TRAINED SPOTTER

            LARGE TREE DOWN.

0130 PM     HAIL             4 NW ONEIDA             36.54N 84.57W
04/28/2014  E0.75 INCH       SCOTT              TN   TRAINED SPOTTER

0205 PM     TSTM WND DMG     HUNTSVILLE              36.41N 84.49W
04/28/2014                   SCOTT              TN   911 CALL CENTER

            A FEW TREES DOWN.

0218 PM     TSTM WND DMG     JELLICO                 36.58N 84.13W
04/28/2014                   CAMPBELL           TN   911 CALL CENTER

            NUMEROUS TREES DOWN. ROOF BLOWN OFF 1 HOME.

0235 PM     TSTM WND DMG     1 N WARTBURG            36.12N 84.59W
04/28/2014                   MORGAN             TN   911 CALL CENTER

            NUMEROUS TREES DOWN AND 1 BARN BLOWN DOWN.

0235 PM     TSTM WND DMG     3 N WARTBURG            36.15N 84.59W
04/28/2014                   MORGAN             TN   911 CALL CENTER

            NUMEROUS TREES DOWN.

0245 PM     TSTM WND DMG     2 S WARTBURG            36.07N 84.59W
04/28/2014                   MORGAN             TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN. ONE BARN MOSTLY
            DESTROYED. SEVERAL HOMES WITH ROOFS DESTROYED.

0315 PM     TSTM WND DMG     EWING                   36.63N 83.43W
04/28/2014                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN.

0315 PM     TSTM WND DMG     HARROGATE-SHAWANEE      36.58N 83.64W
04/28/2014                   CLAIBORNE          TN   TRAINED SPOTTER

            ROOF BLOWN OFF OF A BARN ON LMU PROPERTY. ROAD SIGN BLOWN
            INTO VEHICLE NEAR INTERSECTION OF ROUTES 63 AND 25.

0330 PM     HAIL             PENNINGTON GAP          36.76N 83.03W
04/28/2014  E0.75 INCH       LEE                VA   AMATEUR RADIO

0345 PM     HAIL             PENNINGTON GAP          36.76N 83.03W
04/28/2014  E1.25 INCH       LEE                VA   AMATEUR RADIO

0400 PM     TSTM WND DMG     SNEEDVILLE              36.54N 83.21W
04/28/2014                   HANCOCK            TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0410 PM     TSTM WND DMG     WISE                    36.98N 82.58W
04/28/2014                   WISE               VA   911 CALL CENTER

            NUMEROUS TREES DOWN.

0415 PM     TSTM WND DMG     COEBURN                 36.95N 82.47W
04/28/2014                   WISE               VA   911 CALL CENTER

            NUMEROUS TREES DOWN.

0417 PM     TSTM WND DMG     ERWIN                   36.14N 82.41W
04/28/2014                   UNICOI             TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0435 PM     TSTM WND DMG     KINGSPORT               36.53N 82.56W
04/28/2014                   SULLIVAN           TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0444 PM     TSTM WND DMG     7 SW BRISTOL TN         36.50N 82.29W
04/28/2014                   SULLIVAN           TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR BRISTOL MOTOR SPEEDWAY.

&&
Local storm report, Apr 28, 4:23 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
523 PM EDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     DUFFIELD                36.72N 82.80W
04/28/2014                   SCOTT              VA   911 CALL CENTER

            TREES DOWN AND ROOF BLOWN OFF A MOBILE HOME.

&&
Local storm report, Apr 28, 4:36 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 PM EDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
04/28/2014                   LEE                VA   BROADCAST MEDIA

            NUMEROUS TREES DOWN.

0335 PM     TSTM WND DMG     PENNINGTON GAP          36.76N 83.03W
04/28/2014                   LEE                VA   BROADCAST MEDIA

            NUMEROUS TREES DOWN.

&&
Special weather statement, Apr 28, 5:05 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT MON APR 28 2014

NCZ060-061-TNZ012-013-035-036-067>069-071>074-081>087-098>102-
290500-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-KNOX-
NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...WARTBURG...CLINTON...OAK RIDGE...KINGSTON...
LENOIR CITY...KNOXVILLE...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...
MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...
BENTON...DUCKTOWN
605 PM EDT MON APR 28 2014

...ENHANCED TORNADO POTENTIAL ACROSS THE PLATEAU...ESPECIALLY
SOUTHERN PLATEAU...AND SOUTHEAST TENNESSEE BETWEEN 7 AND 10 PM ET
(6 AND 9 PM CT)...

AN AREA OF SEVERE THUNDERSTORMS...SOME TORNADIC...WILL MOVE
NORTHEAST AT 50 MPH FROM NORTHERN ALABAMA INTO THE PLATEAU
COUNTIES AND SOUTHEAST TENNESSEE BETWEEN 7 AND 10 PM ET (6 AND 9 PM
CT). THE LATEST MODEL DATA SUGGEST INCREASING SHEAR AND UPPER LEVEL
FORCING OVER THIS AREA THIS EVENING WHICH WILL ENHANCE THE
POTENTIAL OF STRONG TORNADOES.

BESIDES THE INCREASED POTENTIAL OF TORNADOES...HEAVY RAINFALL CAN
ALSO BE EXPECTED WITH THESE STORMS THIS EVENING AND OVERNIGHT. BE
ALERT TO POTENTIAL FLASH FLOODING OF LOW LYING AREAS...STREET
FLOODING AND STREAM FLOODING.

RESIDENTS NEED TO KEEP ALERT TO THE LATEST WARNINGS BY LISTENING TO
YOUR NOAA WEATHER RADIO AND/OR FAVORITE MEDIA OUTLETS.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:40 PM CDTTornado WarningMRXBradley, Hamilton, Marion50 min
Apr 28, 8:52 PM CDTSevere Thunderstorm WarningMRXBledsoe, Rhea53 min
Apr 28, 9:19 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 2 more56 min
Apr 28, 9:21 PM CDTTornado WarningMRXBledsoe, Rhea24 min
Apr 28, 9:34 PM CDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott56 min
Apr 28, 10:11 PM CDTTornado WarningMRXBlount, Knox, Loudon, McMinn, Monroe49 min
Apr 28, 10:35 PM CDTSevere Thunderstorm WarningMRXBradley40 min
Apr 28, 10:43 PM CDTSevere Thunderstorm WarningMRXMcMinn, Monroe47 min
Apr 28, 10:44 PM CDTTornado WarningMRXMcMinn, Monroe46 min
Apr 28, 10:51 PM CDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Sevier54 min
Apr 28, 11:11 PM CDTTornado WarningMRXBlount, Loudon, Monroe34 min
Apr 29, 12:14 AM CDTTornado WarningMRXBlount, Knox, Loudon46 min
Apr 29, 12:25 AM CDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe35 min
Apr 29, 12:40 AM CDTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn3 hr
Apr 29, 12:57 AM CDTSevere Thunderstorm WarningMRXHancock, Hawkins48 min
Apr 29, 3:39 AM CDTSpecial Weather StatementMRXBradley, McMinn, Polk51 min
Apr 29, 9:47 AM CDTRiver Flood WarningMRXCocke, Jefferson62 hr
Apr 29, 2:37 PM CDTSpecial Weather StatementMRXCarter, Johnson, Sullivan38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.